American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F23) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Patrick Ahern, Manuel Flores and Jean-Pierre Rosay. On ${\mathbf{R}}^{+}$ and ${\mathbf{C}}$ complete holomorphic vector fields. Proc. Amer. Math. Soc. 128 (2000) 3107-3113. MR 1664301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Rich Stankewitz. Uniformly perfect sets, rational semigroups, Kleinian groups and IFS's. Proc. Amer. Math. Soc. 128 (2000) 2569-2575. MR 1662218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dierk Schleicher and Saeed Zakeri. On biaccessible points in the Julia set of a Cremer quadratic polynomial. Proc. Amer. Math. Soc. 128 (2000) 933-937. MR 1637424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rich Stankewitz. Completely invariant Julia sets of polynomial semigroups. Proc. Amer. Math. Soc. 127 (1999) 2889-2898. MR 1600149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander M. Blokh, John C. Mayer and Lex G. Oversteegen. Recurrent critical points and typical limit sets of rational maps. Proc. Amer. Math. Soc. 127 (1999) 1215-1220. MR 1485461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Rodrigo Bamón and Juan Bobenrieth. The rational maps $z\mapsto 1+1/\omega z^d$ have no Herman rings. Proc. Amer. Math. Soc. 127 (1999) 633-636. MR 1469397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. M. Anderson and A. Hinkkanen. Unbounded domains of normality. Proc. Amer. Math. Soc. 126 (1998) 3243-3252. MR 1452790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Krzysztof Baranski. Connectedness of the basin of attraction for rational maps. Proc. Amer. Math. Soc. 126 (1998) 1857-1866. MR 1443144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pietro Poggi-Corradini. Angular derivatives at boundary fixed points for self-maps of the disk. Proc. Amer. Math. Soc. 126 (1998) 1697-1708. MR 1443404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edson de Faria. On conformal distortion and Sullivan's sector theorem. Proc. Amer. Math. Soc. 126 (1998) 67-74. MR 1458867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. Levin and F. Przytycki. When do two rational functions have the same Julia set?. Proc. Amer. Math. Soc. 125 (1997) 2179-2190. MR 1376996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Feliks Przytycki. Lyapunov characteristic exponents are nonnegative . Proc. Amer. Math. Soc. 119 (1993) 309-317. MR 1186141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John C. Mayer and James T. Rogers. Indecomposable continua and the Julia sets of polynomials . Proc. Amer. Math. Soc. 117 (1993) 795-802. MR 1145423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Mañé and L. F. da Rocha. Julia sets are uniformly perfect . Proc. Amer. Math. Soc. 116 (1992) 251-257. MR 1106180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zbigniew Slodkowski. Holomorphic motions and polynomial hulls . Proc. Amer. Math. Soc. 111 (1991) 347-355. MR 1037218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter L. Walker. The exponential of iteration of $e\sp x-1$ . Proc. Amer. Math. Soc. 110 (1990) 611-620. MR 1023348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1